About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 290459, 6 pages
http://dx.doi.org/10.1155/2014/290459
Research Article

The Deng Algorithm in Higher Dimensions

Astrophysics and Cosmology Research Unit, School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

Received 10 November 2013; Accepted 6 December 2013; Published 9 January 2014

Academic Editor: B. G. Konopelchenko

Copyright © 2014 Y. Nyonyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Krasinski, Inhomogeneous Cosmological Models, Cambridge University Press, Cambridge, UK, 1997.
  2. S. M. Wagh, M. Govender, K. S. Govinder, S. D. Maharaj, P. S. Muktibodh, and M. Moodley, “Shear-free spherically symmetric spacetimes with an equation of state p=αρ,” Classical and Quantum Gravity, vol. 18, no. 11, pp. 2147–2162, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. S. D. Maharaj and M. Govender, “Radiating collapse with vanishing weyl stresses,” International Journal of Modern Physics D, vol. 14, no. 3-4, pp. 667–676, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Misthry, S. D. Maharaj, and P. G. L. Leach, “Nonlinear shear-free radiative collapse,” Mathematical Methods in the Applied Sciences, vol. 31, no. 3, pp. 363–374, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. L. Herrera, A. di Prisco, and J. Ospino, “Some analytical models of radiating collapsing spheres,” Physical Review D, vol. 74, no. 4, Article ID 044001, 7 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Nyonyi, S. D. Maharaj, and K. S. Govinder, “New charged shear-free relativistic models with heat flux,” The European Physical Journal C, vol. 73, article 2637, 2013. View at Publisher · View at Google Scholar
  7. S. S. Thirukkanesh, S. S. Rajah, and S. D. Maharaj, “Shearing radiative collapse with expansion and acceleration,” Journal of Mathematical Physics, vol. 53, no. 3, Article ID 032506, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Deng, “Solutions of the Einstein equation with heat flow,” General Relativity and Gravitation, vol. 21, no. 5, pp. 503–507, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. V. Ivanov, “Collapsing shear-free perfect fluid spheres with heat flow,” General Relativity and Gravitation, vol. 44, no. 7, pp. 1835–1855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. M. Msomi, K. S. Govinder, and S. D. Maharaj, “New shear-free relativistic models with heat flow,” General Relativity and Gravitation, vol. 43, no. 6, pp. 1685–1696, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. B. Bhui, S. Chaterjee, and A. Banerjee, “Non-adiabatic gravitational collapse in higher dimensional space-time and its junctions conditions,” Astrophysics and Space Science, vol. 226, no. 1, pp. 7–18, 1995. View at Publisher · View at Google Scholar · View at Scopus
  12. A. M. Msomi, K. S. Govinder, and S. D. Maharaj, “Applications of lie symmetries to higher dimensional gravitating fluids,” International Journal of Theoretical Physics, vol. 51, no. 4, pp. 1290–1299, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. O. Bergmann, “A cosmological solution of the Einstein equations with heat flow,” Physics Letters A, vol. 82, no. 8, p. 383, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. R. Maiti, “Fluid with heat flux in a conformally flat space-time,” Physical Review D, vol. 25, no. 10, pp. 2518–2520, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Modak, “Cosmological solution with an energy flux,” Journal of Astrophysics and Astronomy, vol. 5, no. 3, pp. 317–322, 1984. View at Publisher · View at Google Scholar
  16. A. K. Sanyal and D. Ray, “Cosmological solutions of the Einstein equation with heat flow,” Journal of Mathematical Physics, vol. 25, no. 6, pp. 1975–1976, 1984. View at Publisher · View at Google Scholar · View at MathSciNet